# SDR ASAA2015021910714

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 10,846 hours, 3,241 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATES ON RECALL, EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  CONT NR 2 LOGGED FLT DECK TRIM VALVE FAULT - BITE TEST GOOD, FAULT RESET.
